American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Mark Behrens. Root invariants in the Adams spectral sequence. Trans. Amer. Math. Soc. 358 (2006) 4279-4341. MR 2231379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Nguyen H. V. Hu'ng. Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997) 3893 - 3910. MR 1433119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Katsumi Shimomura. The homotopy groups of the $L_2$-localized Toda-Smith spectrum $V(1)$ at the prime 3. Trans. Amer. Math. Soc. 349 (1997) 1821-1850. MR 1370651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Chun-Nip Lee. Stable splittings of the dual spectrum of the classifying space of a compact Lie group . Trans. Amer. Math. Soc. 331 (1992) 77-111. MR 1031240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Wên Hsiung Lin. An infinite family in ${}\sb 2\pi\sp {\rm s}\sb *$ at Adams filtration seven . Trans. Amer. Math. Soc. 328 (1991) 133-149. MR 1044962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paul Shick. Odd primary periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 309 (1988) 77-86. MR 938921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Donald M. Davis and Mark Mahowald. $v\sb 1$-periodic ${\rm Ext}$ over the Steenrod algebra . Trans. Amer. Math. Soc. 309 (1988) 503-516. MR 931531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mark Mahowald and Paul Shick. Periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 191-206. MR 871672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wolfgang Lellmann and Mark Mahowald. The $b{\rm o}$-Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 593-623. MR 876468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. Scott Carter. On generalizing Boy's surface: constructing a generator of the third stable stem . Trans. Amer. Math. Soc. 298 (1986) 103-122. MR 857435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] William M. Singer. Invariant theory and the lambda algebra . Trans. Amer. Math. Soc. 280 (1983) 673-693. MR 716844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] J. R. Harper and H. R. Miller. On the double suspension homomorphism at odd primes . Trans. Amer. Math. Soc. 273 (1982) 319-331. MR 664045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1